Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Difficulty in opening and closing eyes, feeling like something struck, small white dot in iris. Eye infection?

I just happened to wake up from a nap and my right eye was incredibly irritated. I thought it was just a normal dry-eye case, but no amount of eyedrops nor contact solution seemed to help. It's painful to close and open my eye, and it feels like something is stuck in it. I looked closer and saw a small white dot in the upper right of my iris. My guess is that I got an eye infection? I'd appreciate your thoughts.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

It appears that you are suffering from phlyctenular conjunctivitis. For this you need to take some steroidal eye drops 3 times a day and some anti-inflammatory tablets twice a day for about 1 week. Steroid drops should be tapered off slowly at interval of 3 days.

Once you get well, you can use lubricating eye drops which will add to comfort in your eye.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor